# SDR USAA050986

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N624VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - SKIN, 2.5 INCH X 2.0 INCH X .048 INCH, 2.0 INCH X 2.5 INCH X .037 INCH, CORROSION; NO TASK OR LEVEL, STA 490-493, S-27 TO S-28L, STA 500, S27-S28L.  INSTALLED DOUBLER IAW EA AND SRM.  (K)
